# SDR SWAA2023022003867

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 37,453 hours, 22,802 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT; THE AFT CARGO FLOOR BOARD IS COMING APART<[01] REMOVED AND REPLACED FWD. CARGO COMPARTMENT; THE AFT CARGO FLOOR PANEL PER AMM 25-52-10.
